Armenian Journal of Mathematics

Uniqueness theorem for sequences of piecewise polynomial functions

Keryan, Karen (2017) Uniqueness theorem for sequences of piecewise polynomial functions. Armenian Journal of Mathematics, 9 (1). pp. 28-34. ISSN 1829-1163

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
261Kb

Abstract

In the paper sequences of piecewise polynomial functions are considered, where each of the function is the projection of subsequent ones. A reconstruction theorem is proved for such sequences converging in measure from its limit if the majorant of the sequence satisfies some condition.

Item Type:Article
Subjects:26-xx Real functions
42-xx Fourier analysis
ID Code:741
Deposited By:Karen Keryan
Deposited On:08 Jun 2017 12:55
Last Modified:08 Jun 2017 12:55

Repository Staff Only: item control page